# SDR AALA201712069028

- Difficulty date: December 2, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND WINDSHIELD CRACKED, SHATTERED WITH WINDOW HEAT ON. REPLACED WINDSHIELD PER AMM 56-11-01.
